# SDR AALA20111122DFW01

- Difficulty date: November 21, 2011
- Submitted: November 23, 2011
- Operation: Air carrier
- Aircraft: N642AA
- Make and model: Boeing 757223
- Aircraft serial: 24600
- Aircraft time: 64,654 hours, 22,824 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROXIMITY EMERGENCY LIGHT IS MISSING LAMP.  REPLACED LAMP FOR PROXIMITY EMERGENCY LIGHT.
